MAUDE Adverse Event Report: MASIMO - 52 DISCOVERY RAD-5 PULSE OXIMETER

MASIMO - 52 DISCOVERY RAD-5 PULSE OXIMETER
Model Number 25198
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The returned device was evaluated.External visual inspection showed no damage.The device was able to power on using lab stock batteries.The device was able to obtain readings and alarm alert conditions with audible and visual status indicators were functional.When powered on one led segment does not light up.Internal inspection showed the d2 led segment on the instrument board had failed.A service history record review reveals that this unit was in the field for over two (2) years with no previous reported issues related to this reported event.
 
Event or Problem Description
The customer reported a segment line is missing on the display.No patient impact or consequences were reported.

Brand Name
RAD-5 PULSE OXIMETER
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 52 DISCOVERY
52 discovery
irvine CA 92618 1604
MDR Report Key8955894
Report Number3011353843-2019-00050
Device Sequence Number2585200
Product Code DQA
UDI-Device Identifier00843997005517
UDI-Public00843997005517
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K033296
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number25198
Device Catalogue Number9196
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/20/2019
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2019
Initial Report FDA Received Date09/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1